Journal article icon

Journal article

Deformations with finitely many gradients and stability of quasiconvex hulls

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE
Volume:
332
Issue:
3
Pages:
289-294
Publication date:
2001-02-01
DOI:
ISSN:
0764-4442
URN:
uuid:ca59e372-aad8-4fb2-b6a1-f7b6aa44436b
Source identifiers:
22469
Local pid:
pubs:22469

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP